JMI cover

Journal of Mathematical Inequalities

Volume: 1

Year: 2007


Issue: 3 (September, 2007)
Article number / DOI Authors / Title Pages Abstract Article
01-27 Lars-Erik Persson, Elena P. Ushakova: Some multi-dimensional Hardy type integral inequalities 301–319 View View
01-28 Josip Pečarić, Kuei-Lin Tseng: New weighted Simpson type inequalities and their applications 321–337 View View
01-29 Mingjin Wang: An inequality for r+1Φr and its applications 339–345 View View
01-30 Ram U. Verma: General framework for sensitivity analysis to a class of nonlinear relaxed cocoercive quasivariational inclusions 347–353 View View
01-31 A. A. Kalybay, Ryskul Oinarov, Lars-Erik Persson: Spectral properties of a class of singular differential operators 355–376 View View
01-32 Takeshi Miura, Hirokazu Oka, Sin-Ei Takahasi, Norio Niwa: Hyers-Ulam stability of the first order linear differential equation for Banach space-valued holomorphic mappings 377–385 View View
01-33 Abbas Najati, Asghar Ranjbari: On homomorphisms between C-ternary algebras 387–407 View View
01-34 Yuji Liu: Anti-periodic boundary value problems for nonlinear higher order functional difference equations 409–417 View View
01-35 Michał Lewicki: Wright-convexity with respect to arbitrary means 419–424 View View
01-36 Neven Elezović, Ljubo Marangunić, Josip Pečarić: Some improvements of Grüss type inequality 425–436 View View
01-37 Masatoshi Fujii, Eizaburo Kamei, Ritsuo Nakamoto: Grand Furuta inequality and its variant 437–441 View View
01-38 Heeseop Kim, Yongdo Lim: An extended matrix exponential formula 443–447 View View